# SDR SWAA2019041213627

- Difficulty date: April 3, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER INTERNAL RIB CRACKED AT RIB STA. 120.3, 4TH VERTICAL STIFFENER AFT. / REPAIRED RIB PER SRM.
